Note on Fourier series with nonnegative coefficients

Németh, József: Note on Fourier series with nonnegative coefficients. Acta scientiarum mathematicarum, (55) 1-2. pp. 83-93. (1991)

[img] Cikk, tanulmány, mű

Download (894kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1991
Volume: 55
Number: 1-2
Page Range: pp. 83-93
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 93. p.
Official URL:
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35

Actions (login required)

View Item View Item